# SDR RRXA98575

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57519911
- Condition: Misdrilled
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 920 WITH MISDRILLED HOLES AT VERIOUS LOCATIONS.  FABRICATED AND INSTALLED REPAIRS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05555 AND TREATED AREAS IAW DC-8 SRM 51-1-8.
